# SDR SWIA200413631

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,034 hours, 20,094 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 157
- Condition: Malfunctioned
- Location: Stab Motor
- Part time: 6,932 hours, 5,352 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL NR 2 FAILED TEST.  REMOVED AND REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT IAW MM 27-42-05, OPERATIONAL CHECK GOOD.
